# SDR DALA2024092809492

- Difficulty date: September 24, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 88,154 hours, 40,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DISC: A320 / 3235 / FUSELAGE / FR47 / STR10RH / SKIN PANEL & STRINGER / UNDOCUMENTED EXISTING REPAIR / REPLACEMENT ER/A 616897-14 REV. A REQUIRES STAGE 3 DTA APPROVAL. C/A: THIS IS A DTA MONITOR LOG FOR ER/A 616897-14 REV. A WHICH REQUIRES STAGE 3 DTA APPROVAL ON OR BEFORE 41,900 FLIGHT CYCLES OR 83,900 FLIGHT HOURS FROM SECTION I REPAIR EMBODIMENT, WHICHEVER COMES FIRST. ASSOCIATED ER/A 00-616897 ADDED FOR AC 3235. (LP: 0573517)
